MAUDE Adverse Event Report: ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number TARP-27
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm tailor flexible annuloplasty ring was chosen for a procedure.After implanting, the lead surgeon found that the mitral valve leaflets were not well coapted and the reshaping effect was unsatisfactory.The valve was replaced with a new 27mm sjm masters series mechanical heart valve and the procedure completed successfully while patient on bypass.There was no delay in the procedure the patient was reported stable.
 
Additional Manufacturer Narrative
An event of the reshaping effect was unsatisfactory after implant was reported.The device was returned to abbott for investigation.The investigation found no damage or anomalies to the ring.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of reported could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description

Brand Name
TAILORY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23617820
Report Number2135147-2025-06774
Device Sequence Number15721489
Product Code KRH
UDI-Device Identifier05415067044419
UDI-Public(01)05415067044419(17)270509
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTARP-27
Device Catalogue NumberTARP-27
Device Lot Number8467042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown